# SDR TWAA9900103

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Row 29
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LAST SIX ESCAPE PATH LIGHTS INOPERATIVE IN CABIN.  REPLACED WIRE LIGHT ASSY AT ROW 29.  CHECK-C 11-1-98 MCI.
